MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRX-650
Medical Device Problem Codes Material Rupture (1546); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "unknown rupture".This record is for right side.Device was explanted, replaced and will be returned.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d1, d4, d6(a), g4.
 
Event or Problem Description
Patient reported that the device was intact.This record is no longer reportable to the fda and will be un-reported.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
 
Additional Manufacturer Narrative
Correction to b5 description of event: the previous supplemental medwatch reported the right-side device was intact and this record is no longer reportable to the fda.However, after additional review, it has been identified that the patient was mistaken when reporting the affected side of the rupture.The explanting physician's office confirmed right side rupture after explant surgery occurred and that information remains valid.This medwatch is being submitted to re-report the event of rupture.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported "unknown rupture" and later confirmed "implant that was ruptured was on [the] right side".Later patient reported rupture diagnosed via ultrasound.This record is for right side.Device was explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Additional, changed, and/or corrected data: h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - rupture: observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis non-penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Event or Problem Description

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23973660
Report Number9617229-2026-00267
Device Sequence Number9013083
Product Code FTR
UDI-Device Identifier10888628007604
UDI-Public10888628007604
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberSRX-650
Device Lot Number3453320
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/27/2026
03/12/2026
04/15/2026
05/11/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/04/2026
04/02/2026
05/07/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight57 KG